Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online
Loading Online Doctors....
Showing results for :

Computer vision syndrome nausea migraine

Premium Questions
 

Suggest treatment for symptoms of computer vision syndrome

I am feeling dizzy and nauseated when looking at screen. No pain. Eyes checked all good, no ear infection
 

Suggest treatment for symptoms of computer vision syndrome

i have itching and falling of eye lashes so i consulted a opthalmologist ,he said that i have dandruff on eye lashes and itching on my eyes ,he gave me systan eye lid vipes also lotepred after 3 weeks i consulted the doctor again as he said to...
 

Suggest treatment for severe eye pain caused by computer vision syndrome

Question 1: I used to work before the computer and study more than 12-16 hours per day. Once in a while my eyes are paining. It might effect in future how to avoid problems from now itself? Is there any way for natural relaxation for eye...
 

Having normal eye sight. Recommend the exercises and measures to be taken to prevent computer vision syndrome?

spects as of now, my eye sight is normal. What exercises or measures do you recommend to prevent computer vision syndrome? ...
 

Suggest treatment for migraines and nausea

to taking the medications, I suffered from migraines and nausea . Now that I am on the new meds, I am even sicker. Could it be that the migraines and nausea I suffered from for the last 5 years be Hep C symptoms ...
Public Forum Discussions
 

Does computer vision syndrome has a permanent effect on the eye?

Does computer vision syndrome has a permanent effect on the eye vision? I have computer eye syndrome and will it have a permanent effect on my vision? ...
 

Should I wear computer vision syndrome glass for headaches and eye irritation?

to wear CVS(Computer vision Syndrome) glass while i see the computer. I did teh same & since then i did ...
 

Having eadache, blurry vision, itchy eyes, back pains, eyestrains. Having computer vision syndrome. Recovery?

Hi doc I am having this computer vision syndrome my vision is blurry even though i don t use ... vision syndrome such as headache, blurry vision, itchy eyes, back pains, eyestrains etc. is it normal? i ...
 

How to get rid of halos and starbursts in vision at night?

Hi I have dry eyes and possibly computer vision syndrome.. Now I am seeing halos and starbursts around light sources particularily in dark. Examination by opthmalogists did not find any structural ...
 

Does CVS have a permanent affect on eye?

Hi I have been suffering from Computer Vision Syndrome for almost two weeks. During this time, I had to study on computer so I could not rest properly. I started using eye drops for 3 day after ...
 

Suggest treatment for blurred vision and beeping nerve in left eye

hi have eye pain from past 2 months although its not steady but it pains. I went 2 many eye docyors they checked my sight & never test and told it might be computer vision syndrome, but from past 1 week i have ...
 

What causes chronic migraines?

16 yr old girl has chronic daily Migrane headaches 10 years nausea fatigue often has tingling ... Syndrome has convergence insufficiency high frequency hearing loss - medications are not effective ...
 

What is Migraine ?

Migraine is a neurological disorder, which is mostly confused with headache by people who don ... but migraine patients need special care and treatment. When a person is suffering from migraine, he ...
 

Suggest treatment for migraine, vomiting and abdominal migraine

I have extremely horrifying migraine, with vomiting, and abdominal migraines too. The Butabital w/cod is the only pill I have found that helps my migraines. I also have CVS (Cyclic Vomiting Syndrome) that come ...
 

Suggest treatment for nausea and migraine

Hello. I m a 19 year old male and as I m typing this the light from my phone is giving me a migraine and nausea. I m very fatigued but can t seem to sleep. All of these symptoms came to light after ...
Mobile Questions and Answers
 
I have at times blurred vision and see a shadow of the word aove it, this gets worse the longer I look at the computer or iPhone. I used glasses off the benc
it can be computer vision syndrome. such problem are due to dry eye and glare of computer. can apply refresh eye tear eye drop and anti glare specs.
 
hi, for the last few days i am having mild pain in the eyes and feels like stressed while working on computer and like lost of focus. eyes fine and high bp
It may be related to computer vision syndrome. Alternative it may be a viral bug that will take a few days to settle. Use eye moisturizing agents such as refresh tear drops for few days. You can plan a visit to ophthalmologist after using it for couple of days.
 
I am having a terrible headache since last week and still remains till now and it never goes away even with analgesic , what could cause such a headache ?
If it is unilateral, with nausea , it might be migraine.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor